# SDR 2004FA0000508

- Difficulty date: May 4, 2004
- Submitted: June 22, 2004
- Operation: General aviation
- Aircraft: N174PC
- Make and model: Piper PA-28-140
- Aircraft serial: 287425187
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Sheared
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS EXHAUST PIPE LOOSE ON NR 4 CYLINDER.  FOUND 4 STUDS SHEARED ON CYLINDER HOLD DOWN FLANGE.  THIS CAUSED EXHAUST TO VIBRATE LOOSE.  CHECK NUTS ON ANNUAL OR ANYTIME EXHAUST STUDS DROP OUT.
